# SDR AALA20100620DFW10

- Difficulty date: June 15, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 17,960 hours, 2,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLOSET MOUNTED ESCAPE PATH LIGHTS AT LEFT NUMBER 1 DOOR BROKEN.  REPLACED LIGHT ASSEMBLY FOR CLOSET MOUNTED ESCAPE PATH LIGHTS AT LEFT NUMBER 1 DOOR.  OPS CHECKED NORMAL.
